# SDR JJBA20240610012

- Difficulty date: May 16, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM AT FR21 VERTICAL FLANGE INBD CRACKED ON RIVET. LH OMEGA BEAM AT FR21 CRACK REPAIRED
